Will The Side Effects Of Hormone Therapy Go Away After Hormone Therapy Is Stopped?

Question: Will the side effects of hormone therapy go away after hormone therapy is stopped?

Answer: The intended effect of hormone therapy is to dramatically lower the male hormone level testosterone. Upon discontinuation of medical forms of hormone therapy, testosterone levels gradually recover. And that time to recovery varies according to the age of the individual as well as the length of duration of prior hormone treatment.

Most, but not all, of the side effects of hormone therapy are reversible. We believe that the bone loss that accompanies hormone therapy is not regained upon discontinuation of treatment. Many of the other side effects, though, appear to be reversible.

So with recovery of testosterone level, men typically have return of their sex drive, improvement in their energy levels and reversal of some of the body composition changes that typically accompany hormone treatment.

-- This embed didnt make it to copy for story id = 6567054. -- This embed didnt make it to copy for story id = 6567054. -- This embed didnt make it to copy for story id = 6567054. -- This embed didnt make it to copy for story id = 6567054. -- This embed didnt make it to copy for story id = 6567054. -- This embed didnt make it to copy for story id = 6567054.
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...